Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WARNING: Do NOT drink on Lexapro!!

Posted by stjames on September 2, 2003, at 20:59:17

In reply to Re: Glazed eyes stjames, posted by tealady on September 2, 2003, at 19:43:04

I have always got really glazed eyes when I get headaches over my LHS eye.

Hmmm, a one sided headache ? Front or back ?
Any vision changes, do you know when they are about to happen, the light bother you (too bright) or
nausea prior to headache ? These are signs of a migrane, vision changes are common with them.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stjames thread:256285
URL: http://www.dr-bob.org/babble/20030902/msgs/256466.html